Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A note on summation formulas of powers of roots
HTML articles powered by AMS MathViewer

by Daniel C. Fielder PDF
Math. Comp. 12 (1958), 194-198 Request permission

Corrigendum: Math. Comp. 14 (1960), 97-97.
    E. P. Adams, Smithsonian Mathematical Formulae and Tables of Elliptic Functions, Smithsonian Institution, Washington, 1947, p. 2-3. G. Chrystal, Textbook of Algebra, Vol. 1, Chelsea Publishing Co., New York, 1952, p. 434. G. Chrystal, Textbook of Algebra, Vol. 2, Chelsea Publishing Co., New York, 1952, p. 558.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 13.00
  • Retrieve articles in all journals with MSC: 13.00
Additional Information
  • © Copyright 1958 American Mathematical Society
  • Journal: Math. Comp. 12 (1958), 194-198
  • MSC: Primary 13.00
  • DOI:
  • MathSciNet review: 0099332